Generic recircumscriptions of Oncidiinae (Orchidaceae: Cymbidieae) based on maximum likelihood analysis of combined DNA datasets
Article first published online: 24 NOV 2011
© 2011 The Linnean Society of London
Botanical Journal of the Linnean Society
Volume 168, Issue 2, pages 117–146, February 2012
How to Cite
NEUBIG, K. M., WHITTEN, W. M., WILLIAMS, N. H., BLANCO, M. A., ENDARA, L., BURLEIGH, J. G., SILVERA, K., CUSHMAN, J. C. and CHASE, M. W. (2012), Generic recircumscriptions of Oncidiinae (Orchidaceae: Cymbidieae) based on maximum likelihood analysis of combined DNA datasets. Botanical Journal of the Linnean Society, 168: 117–146. doi: 10.1111/j.1095-8339.2011.01194.x
- Issue published online: 11 JAN 2012
- Article first published online: 24 NOV 2011
- Received 18 May 2011; revised 28 August 2011; accepted for publication 27 September 2011
Appendix S1. List of voucher specimens and GenBank numbers. The DNA numbers correspond to individuals sequenced in Figs 3?12.
|BOJ_1194_sm_AppendixS1.xls||228K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.